# SDR UALA2010042201347

- Difficulty date: April 21, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,160 hours, 10,858 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: S210W1101012
- Part serial: 89
- Condition: Out Of Tolerance
- Location: Lt Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT INTERMEDIATE PRESSURE VALVE FLAPPER PLATE WORN BELOW LIMITS.   REPLACED NR 1 ENGINE LT IP VALVE.  REPLACEMENT UNIT IS FUNCTIONAL.
